# SDR S2YA950008

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148SK
- Make and model: Beech 1900D
- Aircraft serial: UE148
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 11441009527
- Condition: Leaks
- Location: Fs 30.00
- Part time: 11 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RADOME TO FUSELAGE MOUNT AREA AT FS 30.00 HAD TO BE SEALED TO PREVENT PREMATURE RADAR FAILURES DUE TO MOISTURE.  AS THE RADAR TRANSIT/RECEIVER IS HIGHLY SUSCEPTIBLE TO ANY WATER.  WE HAVE HAD MULTIPLE FAILURES DUE TO THIS PROBLEM.  THE REST OF FLEET WAS SEALED AND CHECKED PERIODICALLY FOR LEAKS.  A FLEXIBLE BUTYL SEALANT WAS USED.  (X)
